# SDR DALA2015090905560

- Difficulty date: September 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 56,083 hours, 22,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVER HEAD EMERGENCY EXIT SIGN LENS DAMAGED. R & R LENS ASSY IAW AMM 33-51-10. OK FOR SERVICE.
